Headaches Requip XL


#1
Hi My o/h has increased his dose of Requip Xl from 8mg to 10mg and for the last four days has had severe headaches, tiredness and a sore throat. The worse symptom is the headaches as they are debilitating, he has gone back to bed after taking co- codamol to try and sleep. The question is, should he consider reducing the dose back down to 8mg, which didn't seem to cause any side effects, when he went up from 6mg to 8mg he really felt much better, his movement and tremor and pain all imporoved, this improvement only lasted about 8 days, so it was decided that 10mg might be better to control symptoms, but obviously this isn't the case. His GP is not helpful and would rather leave it to the neuro but we have no appointment until middle of Feb. Has anyone had similar experiences?
Any advise at all would help.

#2
perhaps he has flu? its always a risk to assume that everything is pd related. perhaps it is, perhaps it isnt.

A severe reaction causing difficulty breathing is different of course.

many side effects of increased doses go after a week or so.

on the other hand for many people ropinerole is not the answer and levadopa is. if it is causing problems at 10mg i would ask about levadopa as an alternative to the neuro. the purpose of ropinerole is to delay the side effects of levadopa, but if the side effects of ropinerole are worse there is no point.

most gps are wary of consultants.

perhaps the best thing is to speak to the puk helpline.

#3
Thanks Turnip, I will speak to the PUK, and maybe you are right maybe it is
flu and we are over reacting, its hard to tell.